190 0

PARAMETRIC SPECIFICATION TEST FOR NONLINEAR AUTOREGRESSIVE MODELS

Title
PARAMETRIC SPECIFICATION TEST FOR NONLINEAR AUTOREGRESSIVE MODELS
Author
김건호
Keywords
CONSISTENT DENSITY ESTIMATORS; CONTINUOUS-TIME MODELS; TERM STRUCTURE; DIFFUSION-PROCESSES; LIMIT-THEOREMS; ARCH(1) ERRORS; INTEREST-RATES; SERIES; INFERENCE; VARIABLES
Issue Date
2015-10
Publisher
CAMBRIDGE UNIV PRESS
Citation
ECONOMETRIC THEORY, v. 31, NO 5, Page. 1078-1101
Abstract
The paper considers testing parametric assumptions on the conditional mean and variance functions for nonlinear autoregressive models. To this end, we compare the kernel density estimate of the marginal density of the process with a convolution-type density estimate. It is shown that, interestingly, the latter estimate has a parametric (root n) rate of convergence, thus substantially improving the classical kernel density estimates whose rates of convergence are much inferior. Our results are confirmed by a simulation study for threshold autoregressive processes and autoregressive conditional heteroskedastic processes.
URI
https://www.cambridge.org/core/journals/econometric-theory/article/parametric-specification-test-for-nonlinear-autoregressive-models/73A680E080D9E78B710E52820DF7BE24http://hdl.handle.net/20.500.11754/28486
ISSN
0266-4666; 1469-4360
DOI
10.1017/S0266466614000681
Appears in Collections:
COLLEGE OF ECONOMICS AND FINANCE[S](경제금융대학) > ECONOMICS & FINANCE(경제금융학부) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE